Jump to content

Recommended Posts

magnesi

Hello,

 

My Achilles tendon of the left leg hurts a lot (the one of the right leg only a little). I've been trying to avoid impact, warm up well before exercising and apply heat (cold worsens the situation), but the pain is getting worse. I can not even walk without limping!

 

I'm almost reaching 50% of my initial dose of 150mg venlafaxine (Effexor) and somewhere around the 40% I started having muscle and joint pain. During my withdrawal from benzodiazepine last year, this type of pain was my main problem. At one point I became bedridden. Will it be the same with the antidepressant? I'm very scared!

 

In particular, I don't know what to do in relation to my Achilles tendon pain. Should I see a doctor? I am sure he/she will prescribe a bunch of medication, muscle relaxants, etc. that I do not want and can not take, and perhaps some useless and time consuming physical therapy.

 

Has anyone had this kind of problem? What did you do?

Thank you for your ideas!

Share this post


Link to post
Share on other sites
readyfortheworld

Hey @magnesi,

 

I used to get a similar pain but it was on both of my Achilles. Running at a fast pace/long distance would aggravate them and I could barely put any pressure on my legs afterward, as the pain would be pretty brutal. What helped me was looking up videos on YouTube on stretching and increasing mobility on my calves/ Achilles. 

Share this post


Link to post
Share on other sites
magnesi
1 hour ago, readyfortheworld said:

Hey @magnesi,

 

I used to get a similar pain but it was on both of my Achilles. Running at a fast pace/long distance would aggravate them and I could barely put any pressure on my legs afterward, as the pain would be pretty brutal. What helped me was looking up videos on YouTube on stretching and increasing mobility on my calves/ Achilles. 

 

Thank you readyfortheworld!

 

I never know weather I should to endure the pain or avoid it. I'm afraid I'll get a serious injury if I go on ignoring it, but I really need to exercise to cope with withdrawal.

 

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...